# SDR DXTA200601444

- Difficulty date: June 16, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N278QS
- Make and model: Amd FALCON2000
- Aircraft serial: 77
- Aircraft time: 6,025 hours, 3,825 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

TAXIING IN, RT ENG SHUTDOWN & RECEIVED FOLLOWING EIED MESSAGE -F2B T2 RANGE FAULT-.  DOWNLOADED FADEC'S & SENT TO MCC.  PERFORMED 2 STARTS ON NR 2 ENG, BOTH START NORM.  RAN ENG AT LOW PWR 5 MINS, OPS CHECKS NORM.  GAINED ACCESS TO RT TZ SENSOR, FOUND EXCESSIVE AMNT OF DIRT.  CLEANED SENSOR & PIN.  CHECKED FOR CONTINUITY.  ELEMENTS & HEATING ELEMENT CONT CHECK GOOD.  REMOVED FUEL FILTER & O-RINGS, REPLACED W/ NEW.  PERFORMED 2 RUNS AT PWR, ENG NEVER SHUTDOWN.  FAULT RETURNED.  PERFORMED ANTI-ICE CHK IAW FLT -FZB TZ HEATER FAULT- APPEARED.  REMAINED IN 2ND OP CHK.  DEFERRED BOTH FAULT REFER TO W/O 099-901.  ENG OPERATE GOOD.  NO DEFECTS NOTED.  WORK PERFORMED IAW CE750 M/M.
